# SDR FDEA202504240641

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 12,603 hours, 5,841 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587619
- Condition: Cracked
- Location: Zone 200
- Part time: 12,603 hours, 5,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231QFF WITH PUNCTURE MAIN DECK CARGO COMPARTMEN,FLOOR PANEL 231QFF WAS REPAIRED IAW B767 SRM 53-00-50-  2R PAR 4-B FIG 201 SHEET 2 REP 90 AUG 15/2024
